ok....4 transfer factors4000 ...and more,,,

Discussion in 'Transfer Factor' started by Shebee, Dec 12, 2004.

  1. Shebee

    Shebee New Member

    Hi there...just wanted all to know that on Mon. I will be doing 4 transfer factors4000 daily...Oh, and next week I will be adding transfer factor 6000...

    I have had two really good days this week. I mean REALLY GOOD!!! I am going to keep on mega-dosing even if I feel terrible. (doc put me on this amount.) I am also on bicillin (spell?) for 6 weeks. Weekly injections...
    Then for the lyme, I will be switching to anitbiotics.

    I was dx with lyme, HH6, ebv... no wonder I feel yucky.
    However, Doc says complete recovery is possible.

    I'll keep you all posted.
    Your,
    Shebee
  2. spacee

    spacee Member

    May you have more and more of them! Thanks for keeping up posted!

    Spacee
  3. Mikie

    Mikie Moderator

    I like the way your doc thinks! Best of luck to you.

    Keep us updated.

    Love, Mikie
  4. Shebee

    Shebee New Member

    Gee, I have not felt right for years 10+????
    I just learned to live with night chills,sweats,feeling spacy, low blood sugar, and etc, and etc. I thought I was going thru menopause. Ha ha! I was dx with ebv, hh6, and lyme. I also showed a chronic low grade strep infection in my gut. I had western blot and another test by Bowen. I have had every test known to mankind and had to give gallons of blood! (Well.......48 tubes.)

    Doc put me on weekly shots of bicillin (6 weeks...I've did 5 weeks so far) ...b 12, transfer factor 4000 & transfer factor 6000 a blood thinner, probiotics, actos to level out my blood sugar, 1 cortef because I was very low in the morning, and etc and etc. Next for the lyme...a long course of antibiotics, changing every 6-8 weeks for a year. YUK! I don't even like to take an asprin.



    However, maybe it will be worth it.

    So far I have noticed a lot of changes. My feet are warm for the first time in years! I also am very sharp in my mind once again. I can think and read. I stopped going to the library and stopped reading much of anything for the last two years because I was so brain fogged. What a delight to read a paragraph and understand it. My short term memory has also improved drastically.

    I have a strange feeling of wellbeing which is so odd because I have had hex reactions after every shot. I keep adding one more transfer factor every Mon. (shot day) so I don't know what is making me sooooooo very tired and sick. but my mind is clear. Benadryll (sp?) helps with hex reactions. I have only taken it once, but am now willing to try one again.

    I am taking 4 transfer factor 4000 and 2 transfer factor 6000 now. I will continue to add transfer factor 6000 until I am up to a total of 8 per day. I just hope I can keep on affording them for a while.

    I seem to have a pattern of feeling good on Wed./Thurs and on Sunday...just before my next shot. LOL!

    I'll keep you posted. I feel that my doc is on the right track.
    Shebee
  5. Mikie

    Mikie Moderator

    When I took the Heparin blood thinner, my legs warmed up and a large numb area went away. I know it helped my meds to work better.

    It is encouraging that your doc things you can make a complete recovery. I've been sick with CFIDS for 14 years following a mycoplasma infection. It took 2 1/2 years for the Doxycycline to clear it up.

    When I started on Famvir, I went into a temporary complete remission. It was like I had never been sick, but it didn't last. It was still helping, but the remission was only temporary. I pulsed the Famvir and had good results with Herxing and killing viruses.

    I decided to try the TF's and have had good results with them too, but I am very sensitive to them and they really make me sick when I take them. I only pulse them now about every 4-6 weeks.

    Please keep us updated on your progress as this is exciting. It's a lot harder for those of us who have been sick a long time with CFIDS to recover. Best of luck.

    Love, Mikie
  6. wishingonastar

    wishingonastar New Member

    I was just diagnosed with EBV and my doctor is placing me on valtrex and TF 4000. I will start them both in the upcoming week.

    Can you give me an idea of how you are feeling now that you have been taking them for a little while? And can you also clarify if you are taking both the anti-viral and the TF 4000/6000 at the same time? My doctor is recommending I take the valtrex and the TF 4000 at the same time and I am a little afraid of the herxing....can you advise based on your experience?

    Thanks so much,
    Wishingonastar
  7. Shebee

    Shebee New Member

    wishingonastar,

    Hi there. So far...I feel pretty good in a lot of ways. I decreased the transfer factor 6000 because it has vit. C in it. I get migraine headaches from citrus...I have for about 10 years.




    The transfer 6000 seems to make my face swell sightly at night, but I am still taking one per night. I am sure this is because of the vit.C.

    My brain fog is cleared and I feel better, but am still very tired, which I think is due to the anitbiotics that I am taking. I am on bicillin and now, doxy.

    I can't tell if the tf are working, but a lot of my symtoms (which were many) are now gone. I am going to keep on them. I am a human experiment. LOL!

    Best wishes,
    Shebee

  8. wishingonastar

    wishingonastar New Member

    So good to hear from you and that you are feeling better! You mentioned that you take the transfer factor at night. Is there a reason that you do?

    Thanks for sharing!

    Wishingonastar
  9. Mikie

    Mikie Moderator

    I got the moonface when I started the Heparin injections and again when I went on the TF's. I don't know why. It's gone now that I am off everything except pulsing the TF's every six weeks.

    I just pulsed the last two days and if it doesn't produce a Herx, I am going to stay off the TF's for a while to see what happens.

    The probiotics, whey, and colostrum have really strengthened my immune system, so perhaps it is ready to take care of me now without help.

    It is soooooo encouraging to see docs aggressively treating these infections.

    Love, Mikie

[ advertisement ]